# SDR SWAA2022052301968

- Difficulty date: May 2, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 727E TO BS 767 AT AFT CARGO COMPARTMENT 2022-259457. PERFORMED PERMANENT REPAIR ON CARGO TRACK SECTION BTW BS 727D+13 INCH TO BS 767+10 INCH RBBL 13.84 AFT CARGO COMPARTMENT I.A.W B737 700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND 2; DWG: 146A7500 REV: -;MATERIAL USED: CHANNEL EXTRUDED P/N: BAC1509-10068 P/O: 2021 241191; EXTRUSION P/N: BAC1520-1397 T76511 P/O: 2021 244106;
